# SDR SWIA2021081060299

- Difficulty date: May 12, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 517 S26-27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGG FLOOR PLATE CORRODED @ FS 517 BTWN STGRS 26R/27     (C-CHECK RO 8/9/2021)    BLENDED THEN REPLACED CORRODED OUT OF LIMITS FLOOR PLATE WITH NEW FABRICATED PART AT FS 517 BETWEEN STGRS 26R/27 REF CRJ700 SRM 51-42-06-001-001-A01
